# SDR 29GA94652071411A

- Difficulty date: July 14, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 31,621 hours, 38,752 cycles
- Engine: Pwa PT6*
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Binding
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED LT EMERGENCY EXIT WILL NOT OPEN FROM THE INSIDE.  CLEANED AND LUBRICATED LT EMERGENCY EXIT, OPS CHECK GOOD.
